Duke Mathematical Journal

The topology of compact convergence on continuous function spaces

Seth Warner

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J., Volume 25, Number 2 (1958), 265-282.

Dates
First available in Project Euclid: 22 February 2004

Permanent link to this document
https://projecteuclid.org/euclid.dmj/1077467920

Digital Object Identifier
doi:10.1215/S0012-7094-58-02523-7

Mathematical Reviews number (MathSciNet)
MR0102735

Zentralblatt MATH identifier
0081.32802

Subjects
Primary: 46.00

Citation

Warner, Seth. The topology of compact convergence on continuous function spaces. Duke Math. J. 25 (1958), no. 2, 265--282. doi:10.1215/S0012-7094-58-02523-7. https://projecteuclid.org/euclid.dmj/1077467920


Export citation